Probalistic construction of proportional graphs

Joel Spencer, S Janson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)127-138
JournalRandom Structures and Algorithms
Volume3
StatePublished - 1992

Cite this

Probalistic construction of proportional graphs. / Spencer, Joel; Janson, S.

In: Random Structures and Algorithms, Vol. 3, 1992, p. 127-138.

Research output: Contribution to journalArticle

@article{60d4eac7cd9e4f4eaece87a073f93d83,
title = "Probalistic construction of proportional graphs",
author = "Joel Spencer and S Janson",
year = "1992",
language = "English (US)",
volume = "3",
pages = "127--138",
journal = "Random Structures and Algorithms",
issn = "1042-9832",
publisher = "John Wiley and Sons Ltd",

}

TY - JOUR

T1 - Probalistic construction of proportional graphs

AU - Spencer, Joel

AU - Janson, S

PY - 1992

Y1 - 1992

M3 - Article

VL - 3

SP - 127

EP - 138

JO - Random Structures and Algorithms

JF - Random Structures and Algorithms

SN - 1042-9832

ER -